João Eduardo da Silveira Gouveia
AuthID: R-000-6Y5
11
TÃTULO: Projectively unique polytopes and toric slack ideals
AUTORES: Gouveia, J; Macchia, A; Thomas, RR; Wiebe, A;
PUBLICAÇÃO: 2020, FONTE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 224, NÚMERO: 5
AUTORES: Gouveia, J; Macchia, A; Thomas, RR; Wiebe, A;
PUBLICAÇÃO: 2020, FONTE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 224, NÚMERO: 5
12
TÃTULO: THE SLACK REALIZATION SPACE OF A POLYTOPE
AUTORES: Gouveia, J; Macchia, A; Thomas, RR; Wiebe, A;
PUBLICAÇÃO: 2019, FONTE: SIAM JOURNAL ON DISCRETE MATHEMATICS, VOLUME: 33, NÚMERO: 3
AUTORES: Gouveia, J; Macchia, A; Thomas, RR; Wiebe, A;
PUBLICAÇÃO: 2019, FONTE: SIAM JOURNAL ON DISCRETE MATHEMATICS, VOLUME: 33, NÚMERO: 3
13
TÃTULO: Inner approximating the completely positive cone via the cone of scaled diagonally dominant matrices
AUTORES: Gouveia, J; Pong, TK; Saee, M;
PUBLICAÇÃO: 2019, FONTE: Journal of Global Optimization, VOLUME: 76, NÚMERO: 2
AUTORES: Gouveia, J; Pong, TK; Saee, M;
PUBLICAÇÃO: 2019, FONTE: Journal of Global Optimization, VOLUME: 76, NÚMERO: 2
14
TÃTULO: Four-dimensional polytopes of minimum positive semidefinite rank
AUTORES: Joao Gouveia; Kanstanstin Pashkovich; Richard Z Robinson; Rekha R Thomas;
PUBLICAÇÃO: 2017, FONTE: JOURNAL OF COMBINATORIAL THEORY SERIES A, VOLUME: 145
AUTORES: Joao Gouveia; Kanstanstin Pashkovich; Richard Z Robinson; Rekha R Thomas;
PUBLICAÇÃO: 2017, FONTE: JOURNAL OF COMBINATORIAL THEORY SERIES A, VOLUME: 145
15
TÃTULO: Geometric Study of Surface Finishing of Selective Laser Melting Moulds
AUTORES: Nhangumbe, M; Gouveia, J; Sousa, E; Belbut, M ; Mateus, A;
PUBLICAÇÃO: 2017, FONTE: Procedia Manufacturing in Procedia Manufacturing, VOLUME: 12
AUTORES: Nhangumbe, M; Gouveia, J; Sousa, E; Belbut, M ; Mateus, A;
PUBLICAÇÃO: 2017, FONTE: Procedia Manufacturing in Procedia Manufacturing, VOLUME: 12
16
TÃTULO: ON RANKS OF REGULAR POLYGONS Full Text
AUTORES: Goucha, AP; Gouveia, J; Silva, PM ;
PUBLICAÇÃO: 2017, FONTE: SIAM JOURNAL ON DISCRETE MATHEMATICS, VOLUME: 31, NÚMERO: 4
AUTORES: Goucha, AP; Gouveia, J; Silva, PM ;
PUBLICAÇÃO: 2017, FONTE: SIAM JOURNAL ON DISCRETE MATHEMATICS, VOLUME: 31, NÚMERO: 4
17
TÃTULO: Rational and real positive semidefinite rank can be different Full Text
AUTORES: Hamza Fawzi; Joao Gouveia; Richard Z Robinson;
PUBLICAÇÃO: 2016, FONTE: OPERATIONS RESEARCH LETTERS, VOLUME: 44, NÚMERO: 1
AUTORES: Hamza Fawzi; Joao Gouveia; Richard Z Robinson;
PUBLICAÇÃO: 2016, FONTE: OPERATIONS RESEARCH LETTERS, VOLUME: 44, NÚMERO: 1
18
TÃTULO: Sums of squares on the hypercube Full Text
AUTORES: Grigoriy Blekherman; Joao Gouveia; James Pfeiffer;
PUBLICAÇÃO: 2016, FONTE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 284, NÚMERO: 1-2
AUTORES: Grigoriy Blekherman; Joao Gouveia; James Pfeiffer;
PUBLICAÇÃO: 2016, FONTE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 284, NÚMERO: 1-2
19
TÃTULO: On-off scheduling schemes for power-constrained electric vehicle charging Full Text
AUTORES: Fernandes, X; Rebelo, J; Gouveia, J; Maia, R; Bustorff Silva, N;
PUBLICAÇÃO: 2016, FONTE: 4OR
AUTORES: Fernandes, X; Rebelo, J; Gouveia, J; Maia, R; Bustorff Silva, N;
PUBLICAÇÃO: 2016, FONTE: 4OR
20
TÃTULO: A MIP model for locating slow-charging stations for electric vehicles in urban areas accounting for driver tours Full Text
AUTORES: Joana Cavadas; Goncalo Homem D de Almeida Correia; Joao Gouveia;
PUBLICAÇÃO: 2015, FONTE: TRANSPORTATION RESEARCH PART E-LOGISTICS AND TRANSPORTATION REVIEW, VOLUME: 75
AUTORES: Joana Cavadas; Goncalo Homem D de Almeida Correia; Joao Gouveia;
PUBLICAÇÃO: 2015, FONTE: TRANSPORTATION RESEARCH PART E-LOGISTICS AND TRANSPORTATION REVIEW, VOLUME: 75